SHARCNET Cloud will be powered off and decommissioned on June 1, 2021, are you ready?
SIGN-IN

Publication: The product formula for the spherical functions on symmetric spaces of noncompact type

All || By Area || By Year

Title The product formula for the spherical functions on symmetric spaces of noncompact type
Authors/Editors* P. Graczyk, P. Sawyer
Where published* J. Lie Theory
How published* Journal
Year* 2003
Volume 13
Number
Pages 247-261
Publisher
Keywords
Link
Abstract
Go to Mathematics
Back to page 103 of list